# SDR B4MR98070

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 65821531
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF LT MLG PER CUSTOMER REQUEST, HARD TIME ITEM REFER TO CAL727 OPS SPEC, FOUND LT MLG AFT TRUNNION BEARING BUSHING CORRODED.  REMOVED AND REPLACED LT MLG AFT TRUNNION BEARING BUSHING IAW BOEING SOPM 20-50-03.  R/O 504-099.  NON-ROUTINE TASK CARD NUMBER 114053.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
